# SDR SIMA0721

- Difficulty date: March 12, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

JFK - LEFT CARGO EXTINGUISHING INDICATOR STAYS ON.  PERFORMED OPERATIONAL CHECKS OF SYSTEM IAW SAAB MM 26-23-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
